U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Cephalexin overdose in children

A 33-year-old male asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Cephalexin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, stomach pain, di... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 35-year-old member asked:
Dr. James Ferguson
Pediatrics 46 years experience
Not considered toxic: Like many foreign proteins we ingest this antibiotic is essentially nontoxic. In large quantities it can certainly cause gastrointestinal problems by ... Read More
A 29-year-old member asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Hard to overdose: Cephalexin (at what strength?) is very hard to overdose on. Would not worry about the two doses you took and just follow directions from now on.
A 29-year-old member asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions.
A 36-year-old member asked:
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Probably nothing: Cephalexin is a very safe antibiotic. Even a giant overdose is not likely to be harmful.
A 45-year-old member asked:
Dr. Gregory Hines
Family Medicine 24 years experience
Time: You cannot really overdose on an antibiotic, but if you take too much of one of them, then time is all it should take to clear it naturally.
A 33-year-old male asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Keflex overdose: Keflex is an antibiotic. An overdose is when an excessive or dangerous amount of a medication or substance is used.
A 20-year-old female asked:
Dr. Robert Kwok
Pediatrics 33 years experience
Maybe: Any child or adult with a bacterial infection, who is not getting better while taking oral antibiotics, should be rechecked by the doctor to see what ... Read More
A 43-year-old member asked:
Dr. Gregory Hines
Family Medicine 24 years experience
Unnecessary: They are both similar cephalosporin antibiotics, and do not have much of an additive effect. One or the other should be enough.
A 34-year-old female asked:
Dr. M. Hytham Beck
General Surgery 43 years experience
GO TO ER: Go to the er diagnosis of meckel diverticulitis is always confused with appendicitis i will not treat this condition with oral antibiotics need ev... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership